# SDR FDEA201401210153

- Difficulty date: January 21, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111N3001
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 960,  RBL 60, UNDER STUB BEAM, DECK CORRODED AROUND FASTENERS.  REPAIRED IAW EA F-5710-T0305168. MAJOR REPAIR.
